MathSciNet Relay Station
MathSciNet bibliographic data
MR887509 (88d:11090) 11N60
Erdős, P.; Maier, H.; Sárközy, A. On the distribution of the number of prime factors of sums $a+b$. Trans. Amer. Math. Soc. 302 (1987), no. 1, 269–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement